Higher derived brackets and homotopy algebras

Voronov, Theodore (2005) Higher derived brackets and homotopy algebras. Journal of Pure and Applied Algebra, 202 (1-3). pp. 133-153. ISSN 0022-4049

[img] PDF
sdarticle4.pdf
Restricted to Repository staff only

Download (288kB)
Official URL: http://www.sciencedirect.com/science?_ob=IssueURL&...

Abstract

We give a construction of homotopy algebras based on “higher derived brackets”. More precisely, the data include a Lie superalgebra with a projector on an Abelian subalgebra satisfying a certain axiom, and an odd element Δ. Given this, we introduce an infinite sequence of higher brackets on the image of the projector, and explicitly calculate their Jacobiators in terms of Δ2. This allows to control higher Jacobi identities in terms of the “order” of Δ2. Examples include Stasheff's strongly homotopy Lie algebras and variants of homotopy Batalin–Vilkovisky algebras. There is a generalization with Δ replaced by an arbitrary odd derivation. We discuss applications and links with other constructions.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 16 Associative rings and algebras
MSC 2010, the AMS's Mathematics Subject Classification > 17 Nonassociative rings and algebras
MSC 2010, the AMS's Mathematics Subject Classification > 18 Category theory; homological algebra
MSC 2010, the AMS's Mathematics Subject Classification > 58 Global analysis, analysis on manifolds
Depositing User: Ms Lucy van Russelt
Date Deposited: 16 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/516

Actions (login required)

View Item View Item